# SDR C8GA20090230

- Difficulty date: July 31, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N89427
- Make and model: Boeing 727227
- Aircraft serial: 21365
- Aircraft time: 63,643 hours, 41,448 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 7075T6
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSPECTIONS, IT WAS NOTED THAT THE NR 3 SPOILER HINGE CUTOUT IS CRACKED.  STOP DRILLED CRACK, PERFORMED HFEC FOR VERIFICATION OF CRACK CONTAINMENT. FABRICATED REPAIR DOUBLER.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
